Translator Disclaimer
June 1997 A characterization of geodesic hyperspheres of quaternionic projective space
Juan de Dios Perez
Tsukuba J. Math. 21(1): 113-116 (June 1997). DOI: 10.21099/tkbjm/1496163164

Abstract

We study a condition that allows us to characterize geodesic hyperspheres among all real hypersurfaces of quatemionic projective space.

Citation

Download Citation

Juan de Dios Perez. "A characterization of geodesic hyperspheres of quaternionic projective space." Tsukuba J. Math. 21 (1) 113 - 116, June 1997. https://doi.org/10.21099/tkbjm/1496163164

Information

Published: June 1997
First available in Project Euclid: 30 May 2017

zbMATH: 0889.53016
MathSciNet: MR1467224
Digital Object Identifier: 10.21099/tkbjm/1496163164

Rights: Copyright © 1997 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.21 • No. 1 • June 1997
Back to Top